deposit_your_work

Fatou's theorem

Files in this item

Files Size Format View Description
article_RI144321.pdf 161.1Kb application/pdf Thumbnail article

Show full item record

Item Metadata

Title: Fatou's theorem
Author: Mandelbrojt, Szolem, 1899-
Series: The Rice Institute Pamphlet, Volume 14, Number 4
Issue: Issue 4
Date: 1927-10
Citation: Mandelbrojt, Szolem, 1899-. (1927). "Fatou's theorem." vol. 14. no. 4, pp. 321-325.
URI: http://hdl.handle.net/1911/8515

The following license files are associated with this item:

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)